# SDR HALA2022041200135

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 35,879 hours, 5,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 3RD DOOR A/C RIGHT, EXIT SIGN ABOVE 33G ASILE, HELD TOGETHER WITH BLUE TAPE. CORRECTIVE ACTION: CLIPS WERE BROKEN ON THE TAPED ONE. REPLACED. (8462523)
